# SDR SIMA2018052117002

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 33,422 hours, 29,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupler
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, A BLEED 1 VALVE FAIL AND PACK 1 VALVE FAIL ILLUMINATED ON EICAS.  FOUND A BLOWN COUPLING ON THE NR 1 A/C PACK NEXT TO THE DUAL TEMP CONTROL VALVE.   R & R THE COUPLING, OPS AND LEAK CHECKED GOOD IAW  AMM 21-60-01, AND 21-50-00.
